# SDR VNAA2020012899906

- Difficulty date: January 28, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10318
- Aircraft time: 22,342 hours, 17,023 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 280 LOWER BULKHEAD WEB HAS CORROSION MULTIPLE AREAS.   C/W STEPS 1-3 OF ENGINEERING, CUTOUT OF DAMAGE REF REO 670-53-11-594 REV A.   CONTINUED WITH ENGINEERING STEP 4.  MANUFACTURED REPAIR PARTS AS REQUIRED. REF REO 670-53-11-594 REV A STEP 4.   WEB INSTALLED ALL REPAIR PARTS, REF REO 670-53-11-594 STEPS 5-7.  C/W STEPS 5-7 OF REO 670-53-11-594 REV A DATED 06/26/15.   PRIME AND PAINT FS 280 BULHEAD DAR GREY REO 670-53-11-594 STEP 8.  C/W STEP 8 OF REO 670-53-11-594 REV A DATED 06/26/15. C/W REMAINING STEPS OF REO.  C/W STEP -12 OF REO 670-53-11-594 REV A DATED 06/26/15.
